MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762471
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
The room configuration parameters of the luminos drf max were lost and the patient table did not stop at the intended position during tilt movement but instead hit the ceiling.No injury was communicated in this case.The issue was initially classified as not reportable on (b)(6) 2018, because it was determined then that only a moderate injury might occur.A retroactive review of the incident was performed with respect to the root cause analysis of siemens healthcare capa 8dr-xp-qca-2022-11000378, and as a result, the complaint was reclassified to 3b.The new awareness date is 2023-05-25.If the room configuration parameters are set incorrectly or if the original configuration is lost and the default values are set, the system might collide with the ceiling or walls.If the system collides with the ceiling due to a lost room configuration, in worst case a serious injury might occur if a person were hit by falling parts.The issue is therefore now classified as reportable.
 
Additional Manufacturer Narrative
E1: a contact name for the facility was not provided.The facility phone number is (b)(6).The incident was reported to siemens healthcare by a siemens healthcare employee.H10: manufacturer narrative: manufacturers preliminary analysis: the collision could occur because the room configuration was set incorrectly.Initial corrective actions/preventive actions implemented by the manufacturer: the following corrective actions were performed: the service documentation was updated with according notes to check the room configuration parameters.Remotely accessible systems were screened for incorrect (default) room configuration parameters.Those systems identified with potentially incorrect room configuration parameters were addressed via update instruction xp053/22/s (customer safety letter) and update instruction xp054/22/s (correction of room configuration).Systems that were not screened were addressed via update instruction xp057/22/s (onsite check of the room configuration) and update instruction xp056/22/s (customer safety letter).In addition, in the new software version vf11h (excluding system uroskop omnia max), the default room configuration parameters were set to lower values to exclude the risk of the system hitting the ceiling when the room configuration is accidentally set to default values.Following field actions were initiated for distribution of the software: xp001/23/s, xp003/23/s, xp004/23/s, xp007/23/s.

Brand Name
LUMINOS DRF MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstr. 1 or rittigfeld 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstr. 1 or rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key17038022
Report Number3004977335-2023-36290
Device Sequence Number6516297
Product Code OWB
UDI-Device Identifier04056869009155
UDI-Public04056869009155
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762471
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown